# SDR DALA2023012300514

- Difficulty date: January 18, 2023
- Submitted: January 30, 2023
- Operation: Air carrier
- Aircraft: N803NW
- Make and model: Airbus A330-323
- Aircraft serial: 0542
- Aircraft time: 84,788 hours, 11,208 cycles
- System (JASC): 5297 · Door System Wiring
- Part: Circuit Breaker
- Condition: Tripped
- Location: Door Heat
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R3 ARMED ON FAP.  NO HEAT 3R 3L 4R 4L DOOR HEATERS WITH DOORS ARMED. FOUND 5005VE 2DH C/B TRIPPED. RESET AND NOW ALL AFT DOOR HEATERS OPERATE NORMALLY. IN ATL, PERFORMED WIRING CHECKS. PROX SW CTL CIRCUITS CK GOOD. ALL 8 HEATER AND TEMP SENSOR CIRCUITS ASSOCIATED W/ BREAKER 2DH CK GOOD. REPLACED R3 AFT GIRTBAR HEATING BRACKET.  ORIG SUBMISSION DATE: 1/23/2023
